×

zbMATH — the first resource for mathematics

Sommes de variétés différentiables et structures différentiables des sphères. (French) Zbl 0096.17801

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] MAZUR (B.) . - On embeddings of spheres , (Bull. Amer. math. Soc., t. 65, 1959 , p. 59-65). Article | MR 22 #8469 | Zbl 0086.37004 · Zbl 0086.37004 · doi:10.1090/S0002-9904-1959-10274-3 · minidml.mathdoc.fr
[2] MILNOR (J.) . - Differentiable structures on spheres , (Amer. J. of Math.) (à paraître). Zbl 0111.35501 · Zbl 0111.35501 · doi:10.2307/2372998
[3] MILNOR (J.) . - Differentiable manifolds which are homotopy spheres . Princeton, Princeton University, 1959 (multigraphié). Zbl 0106.37001 · Zbl 0106.37001
[4] MUNKRES (J.) . - Obstructions to the smoothing of piecewise differentiable homeomorphisms , (Bull. Amer. math. Soc., t. 65, 1959 , p. 332-334). MR 22 #3005
[5] SMALE (S.) . - The space of diffeomorphisms of the 3-sphere (à paraître). · Zbl 0118.39103
[6] THOM (R.) . - Les classes caractéristiques de Pontrjagin des variétés triangulées Symposium internacional de Topologia algebraica [ 1956 , Mexico]. Mexico, Universidad nacional autonomia, 1958 ; p. 54-67. Zbl 0088.39201 · Zbl 0088.39201
[7] THOM (R.) . - Les structures différentiables des boules et des sphères (à paraître). Zbl 0096.37801 · Zbl 0096.37801
[8] WHITEHEAD (J. H. C.) . - On C1-complexes (Annals of Math., t. 41, 1940 , p. 80b-824). MR 2,73d | Zbl 0025.09203 | JFM 66.0955.03 · Zbl 0025.09203 · doi:10.2307/1968861 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.